# SDR CA110810011

- Difficulty date: August 10, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 15,462 hours
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 369D25146
- Condition: Spalled
- Location: M/R Transmission
- Component: Transmission
- Component part number: 369D25100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

M/R TRANSMISSION CHIP LIGHT ILLUMINATED DURING FLIGHT.  EVIDENCE OF METAL FOUND ON CHIP PLUGS. DURING TRANSMISSION DISASSEMBLY, REASON FOR METAL GENERATION WAS FOUND TO BE T/R O/P PINION ROLLER BEARING INNER RACE WHICH WAS CRACKED AND BADLY SPALLED.
